# SDR IPXA2020061756625

- Difficulty date: June 14, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 21,329 hours, 13,373 cycles
- System (JASC): 5270 · Door Warning System
- Part: Limit Switch
- Condition: Defective
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A WITH ENTRY DOOR SLIDE ARMED, SLIDE INDICATION ON ECAM IS INTERMITTENT.  MEL PER 52-11-01-5 DMI M710309 ASSIGNED DMP 52-11-01-5 C/W.  REPLACED LIMIT SWITCH 13WN PER MM CH 52-73-13-401.  SYS IND CHECKS GOOD.  DI CLEARED PLACARD REMOVED.
